Cold Cure Tablets

0 Comments

Cold Cure Tablets

What is the use of cold cure Tablet?

In Treatment of Common cold – Coldcure Tablet is a combination of medicines that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out.

  • This makes it easier for air to move in and out.
  • It shrinks the blood vessels and provides rapid relief that lasts for several hours.
  • This medicine is safe and effective.
  • It usually starts to work within a few minutes and the effects can last up to several hours.
  • Take it as prescribed by the doctor.
  • Do not stop using it unless you are advised to by your doctor.

Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.

What are the 3 tablets for cold?

How Cold 3 Tablet works – Cold 3 Kit is a combination of three medicines: Cetirizine, Paracetamol and Phenylephrine, which relieves common cold symptoms. Cetirizine is an antiallergic which blocks histamine (a chemical messenger) to relieve allergy symptoms like runny nose, watery eyes and sneezing.

What are the side effects of NAM cold Tablet?

The most common side effects of taking NAM COLD TABLET are nausea, vomiting, headache, sleep problems, sleepiness, restlessness, dizziness. Contact your doctor if any of the above side effects worsen.

Are cold tablets safe?

Precautions – See also Warning section. Before taking this product, tell your doctor or if you are allergic to any of its ingredients; or if you have any other, This product may contain inactive ingredients, which can cause allergic reactions or other problems.

  1. Talk to your pharmacist for more details.
  2. If you have any of the following health problems, consult your doctor or pharmacist before using this : (such as, ),,, problems,,, (), (such as trouble urinating due to, urinary retention).
  3. This drug may make you dizzy.
  4. Alcohol or () can make you more dizzy.
You might be interested:  Exercise For Chest Pain

Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Avoid beverages. Talk to your doctor if you are using marijuana (cannabis). Some brands of this product may contain sugar, alcohol, or aspartame. Caution is advised if you have diabetes,, disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet.

Before having surgery, tell your doctor or that you are taking this medication.Caution is advised when using this product in children because they may be more sensitive to its side effects, especially excitation and agitation.Older adults may be more sensitive to the side effects of this drug, especially fast/irregular heartbeat,, problems urinating,, or confusion.

During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor. This medication may pass into milk. Consult your doctor before breast-feeding.

Do you need medicine to cure cold?

Treatment – There’s no cure for the common cold. Most cases of the common cold get better without treatment within 7 to 10 days. But a cough may last a few more days. The best thing you can do is take care of yourself while your body heals. Care tips include:

Rest. Drink plenty of liquids. Humidify the air. Use saline nasal rinses.

Antibiotics do not treat cold viruses. They are used to treat illnesses caused by bacteria.

Do we need medicine for cold?

Cold and Cough Medicines URL of this page: https://medlineplus.gov/coldandcoughmedicines.html Cold and cough medicines can help relieve symptoms of a, The symptoms of a cold can include a sore throat, stuffy or runny nose, sneezing, and, You don’t usually need to treat a cold or the cough that it causes.

You might be interested:  Pediatric Abdominal Pain Syrup

Can I use paracetamol for cold?

There are no treatments that fight cold viruses directly. But nasal sprays and painkillers like ibuprofen and acetaminophen (paracetamol) can provide some relief from cold symptoms. Many other treatments have either not been studied well enough or have no proven benefit.

  • Colds are very common: On average, adults come down with a cold 2 to 4 times a year, and children have as many as 6 to 8 colds a year.
  • The reason that colds are so common is that they can be caused by very many different kinds of viruses.
  • So having had one virus doesn’t make you immune to other cold viruses.

Colds usually go away on their own after about one to two weeks. Although the symptoms – such as a runny or stuffy nose, cough and headache – can be bothersome, you don’t need to take medication. None of the currently available treatments can shorten the length of a cold.

What medicine stops a runny nose?

Which antihistamine is best for a runny nose? – There are several good options among antihistamines to dry up a runny nose, including diphenhydramine (Benadryl, Nytol), brompheniramine (Dimetapp Cold, Robitussin Cold & Allergy, Allergy Elixir), and doxylamine (Alka-Seltzer Plus Night-Time Cold Medicine, NyQuil).

How many cold tablets can you take a day?

Adults and children 12 years and over. How often: Every 4-6 hours as necessary. Maximum 8 tablets in 24 hours.

Is it OK to take cold medicine everyday?

Unless your doctor tells you otherwise, it’s generally not a good idea to take oral or nasal decongestants of any type for a long period of time. The longer you take decongestants, the more likely you are to experience unwanted side effects. Not only that, but these drugs tend to lose their effectiveness over time.

How many cold tablets can I take?

Adults and children 12 years of age and over: take 1 tablet every 4 hours while symptoms persist. Do not use more than 6 tablets in any 24-hour period unless directed by a doctor. Children under 12 years of age: do not use this product.

You might be interested:  Astigmatism Cure Food

Can you cure a cold in 24 hours?

How do you get rid of a cold in 24 hours? – As mentioned, there is nothing that can get rid of a cold quickly within 24 hours. However, there are several things you can do to start feeling better fast. Here are some natural remedies that can help to loosen mucus, reduce nasal congestion, soothe a scratchy throat, and relieve cough.

Can a cold go away in 3 days?

Most colds go away in a few days. Some things you can do to take care of yourself with a cold include: Get plenty of rest and drink fluids. Over-the-counter (OTC) cold and cough medicines may help ease symptoms in adults and older children.

How to sleep with a cold?

5. Find a Good Sleeping Position – Experts suggest that particular positions can help or hinder sleep when you have a cold. When you sleep on your back, it can make congestion even worse. Try sleeping on your side, and prop up your pillows so you’re sleeping at a slight angle to help prevent congestion from disrupting your sleep.

Which tablet is used for cold and cough?

Examples of cold and cough medicines
Codral® Coldrex® Lemsip® Dimetapp® Robitussin® Benadryl® Duro-Tuss® Maxiclear® Sudafed PE®

Is paracetamol good for cold?

There are no treatments that fight cold viruses directly. But nasal sprays and painkillers like ibuprofen and acetaminophen (paracetamol) can provide some relief from cold symptoms. Many other treatments have either not been studied well enough or have no proven benefit.

Colds are very common: On average, adults come down with a cold 2 to 4 times a year, and children have as many as 6 to 8 colds a year. The reason that colds are so common is that they can be caused by very many different kinds of viruses. So having had one virus doesn’t make you immune to other cold viruses.

Colds usually go away on their own after about one to two weeks. Although the symptoms – such as a runny or stuffy nose, cough and headache – can be bothersome, you don’t need to take medication. None of the currently available treatments can shorten the length of a cold.